# SDR 98ZZZX2170

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ED
- Make and model: Piper PA-31-350
- Aircraft serial: 317852008
- Engine: Lyc LTIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Condition: Failed
- Location: Nr 5 Cylinder
- Part time: 3,821 hours
- Stage of operation: CL
- Nature of condition: E, R, K
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM FAI, RIGHT ENGINE FAILED.  NR 5 CYLINDER SEPARATED FROM ENGINE, NR 5 CONNECTING ROD BROKEN AT PISTON PIN.  CASE RECEIVED MASSIVE DAMAGE.
